# SDR COMA0760287

- Difficulty date: March 25, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- Aircraft time: 31,043 hours, 28,859 cycles
- System (JASC): 3170 · Automatic Data
- Part: Dcu
- Part number: 6229820009
- Part serial: 902
- Condition: Faulty
- Location: E&E Bay
- Part time: 21,365 hours, 18,636 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5429 - RECEIVED DCU NR 2 INOP MESSAGE ON CLIMB.  RETURNED TO CVG AND LANDED WITHOUT INCIDENT.  REPLACED NR 2 DCU.  NO FURTHER DEFECTS.
